Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Rational solutions of the duality equations for yang - mills fields

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. Belavin, A. Polyakov, A. Shwartz, and Y. Tyupkin, Phys. Lett.,59B, 85–89 (1975).

  2. 2.

    A. A. Belyavin and V. E. Zakharov, Pis'ma Zh. Eksp. Teor. Fiz.,25, No. 12, 603–607 (1977).

  3. 3.

    A. É. Arinshtein, Yad. Fiz.,29, No. 1, 249–256 (1979).

  4. 4.

    M. Atiyah, N. Hitchin, V. Drinfeld, and Yu. Manin, Phys. Lett.,65A, 185–187 (1978).

  5. 5.

    I. V. Cherednik, Dokl. Akad. Nauk SSSR,246, No. 3, 575–577 (1979).

Download references

Additional information

Moscow State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 13, No. 4, pp. 81–82, October–December, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Krichever, I.M. Rational solutions of the duality equations for yang - mills fields. Funct Anal Its Appl 13, 303–305 (1979). https://doi.org/10.1007/BF01078380

Download citation

Keywords

  • Functional Analysis
  • Rational Solution
  • Duality Equation
  • Mill Field